# SDR DALA2022030301368

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 78,541 hours, 10,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 RED EMERGENCY PATHWAY LIGHT ASSY AT RT FWD COAT CLOSET MISSING. CORRECTIVE ACTION: FOUND MISSING LIGHT ASSY AND REINSTALLED PER A 330 AMM 33-51. (8723574)
